# SDR SWAA2024061485219

- Difficulty date: May 13, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 58,407 hours, 35,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 294-312 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INTERCOASTAL FLOOR BEAM BETWEEN BS 294-312; BL 0; WL 208 UPDATE-CORROSION FOUND ON INTERCOASTAL FLOOR BEAM BETWEEN 294-312 LBL 11 WL 208.<[01] REMOVED AND REPLACED NEW INTERCOSTAL FROM BS294-BS312; LBL11 PER SRM 51-40-02 AND PER DWG#141A5600;[02] REMOVED AND REPLACED NEW INTERCOSTAL FROM BS294-BS312; LBL11 PER SRM 51-40-02 AND PER DWG#141A5600 REV N;[03] VERIFIED CORRECTIVE ACTION 2.
